MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET
Catalog Number 00515042000
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: canada.Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that at unknown timing on january 27, 2025 the packaged pulsavac battery had exploded inside the packaging.Harm or delay is unknown.Diligence is in process.No additional information has been received.
 
Event or Problem Description
It was reported that prior to surgery while opening the delivery boxes, the pulsavac battery had exploded inside the packaging.There was no patient involvement.Diligence is complete, there is no additional information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: a1, b4, b5, d1, d2, d4, e3, g1, g3, g4, g6, h1, h2, h6, and h11.Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, g1, g3, g6, h1, h2, h4, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies related to the reported event were found.The root cause of the reported issue is attributed to the manufacturing process.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPONENT KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22120013
Report Number0001526350-2025-00701
Device Sequence Number19861024
Product Code FQH
UDI-Device Identifier00889024375123
UDI-Public(01)00889024375123(17)270424(10)77048318
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515042000
Device Lot Number77048318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer05/30/2025
09/24/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/27/2025
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown